# SDR C2XA03SH032

- Difficulty date: February 27, 2003
- Submitted: February 27, 2003
- Operation: Air carrier
- Aircraft: N13936
- Make and model: Emb EMB-145ER
- Aircraft serial: 145025
- Aircraft time: 11,624 hours, 10,025 cycles
- System (JASC): 2700 · Flight Control System
- Part: Bracket
- Part number: 14520739403
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV-DURING C CHECK THE BRACKET SUPPORTING THE ELEVATOR PULLEYS WAS FOUND CRACKED AND DEFORMED LOCATED IN VERTICAL STABILIZER BY PANEL 325LR.  MAINTENANCE REMOVED AND REPLACED AFFECTED BRACKET IAW EMB 145 SRM 51-40-02.  THE AIRCRAFT WAS APROVED TO RETURN TO SERVICE.
